# SDR 95ZZZX1804

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 3029885
- Condition: Damaged
- Location: Power Sect
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEWLY OVERHAULED PART RECEIVED FROM TURBINE PARTS THAT HAS THREAD DAMAGE AND HEAVY CORROSION.  RECEIVED UNDER P.O. NR 950207023.
